Show simple item record

dc.contributor.authorLindqvist, Peter ( )
dc.contributor.authorManfredi, Juan J. ( )
dc.date.accessioned2018-08-22T20:52:19Z
dc.date.available2018-08-22T20:52:19Z
dc.date.issued1995-04-03
dc.identifier.citationLindqvist, P. & Manfredi, J. J. (1995). The Harnack inequality for ∞-harmonic functions. Electronic Journal of Differential Equations, 1995(04), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7582
dc.description.abstractThe Harnack inequality for nonnegative viscosity solutions of the equa- tion ∆∞u = 0 is proved, extending a previous result of L.C. Evans for smooth solutions. The method of proof consists in considering ∆∞u = 0 as the limit as p → ∞ of the more familiar p-harmonic equation ∆pu = 0.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1995, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHarnack inequalityen_US
dc.subjectp-Harmonic equationsen_US
dc.titleThe Harnack Inequality for ∞-Harmonic Functionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record